MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10273
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 20 x 2.50 rebel stent was selected for use.However, upon removing the device from the hoop, the stent was stripped off and was left on the stylet.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a rebel bms stented catheter.The balloon was loosely folded.The stent was returned separated from the balloon.There is dried contrast/saline in the lumen and a small amount of blood noticed between the balloon folds.Although it was reported that the device was not used, the presence of blood and contrast media in the lumen is indicative of handling beyond simply unpackaging the device, as was reported.The hypotube, outer shaft, inner shaft, balloon, stent and tip were visually and microscopically examined.The separated stent was severely stretched/damaged.There are numerous hypotube kinks.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9391970
Report Number2134265-2019-14642
Device Sequence Number14098135
Product Code MAF
UDI-Device Identifier08714729843832
UDI-Public08714729843832
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Model Number10273
Device Catalogue Number10273
Device Lot Number0023584515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date11/29/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1